Contouring a bivariate quadratic polynomial over a triangle

A. J. Worsey, G. Farin

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We consider the problem of contouring a bivariate quadratic polynomial, defined as a triangular Bézier patch. The important cases where the contour has disjoint sections or is a closed curve are considered in detail. Our results lead to a simple, yet completely robust algorithm for describing contours as piecewise rational quadratic Bézier curves.

Original languageEnglish (US)
Pages (from-to)337-351
Number of pages15
JournalComputer Aided Geometric Design
Volume7
Issue number1-4
DOIs
StatePublished - Jun 1990

Keywords

  • Contouring
  • conic sections
  • quadratic Bézier patch

ASJC Scopus subject areas

  • Modeling and Simulation
  • Automotive Engineering
  • Aerospace Engineering
  • Computer Graphics and Computer-Aided Design

Fingerprint Dive into the research topics of 'Contouring a bivariate quadratic polynomial over a triangle'. Together they form a unique fingerprint.

Cite this